Logo Logo

Publications by Volkmann, Bodo

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 3.

Journal article

Kasch, Friedrich; Volkmann, Bodo (1962): Metrische Sätze über transzendente Zahlen in P-adischen Körpern II. In: Mathematische Zeitschrift, Vol. 78, No. 1: pp. 171-174 [PDF, 477kB]

Kasch, Friedrich; Volkmann, Bodo (1960): Metrische Sätze über transzendente Zahlen in P-adischen Körpern. In: Mathematische Zeitschrift, Vol. 72: pp. 367-378 [PDF, 1MB]

Kasch, Friedrich; Volkmann, Bodo (1958): Zur Mahlerschen Vermutung über S-Zahlen. In: Mathematische Annalen, Vol. 136, No. 5: pp. 442-453 [PDF, 1MB]

This list was generated on Mon Sep 23 06:53:11 2019 CEST.